# SDR GTIA2024062038189

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 37,626 hours, 17,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SMELLED STRONG EXSAUST IF THE AFT GALLEY DURING DECENT / LANDING-PERFROMED TSM 05-50-00-810-831-A NO DEFECTS NOTED AT THIS TIME AFT GALLEY SMELLED OF CIGARETTES A/C OK FOR SERVICE MOC 109580
